# SDR SIMA200313206

- Difficulty date: May 5, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23073300
- Part serial: CAE312111
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN PACK WAS SELECTED ON THE COCKPIT FILLED WITH SMOKE AND CONTINUED UNTIL NR 1 PACK WAS SHUT OFF BY CREW.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW EMB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
